# SDR DL76L080178

- Difficulty date: February 9, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 83,437 hours, 12,547 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: DL2112
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON EPDC, FOUND 2 TIE BOLTS BROKEN ON THE NR 1 BRAKE UNIT, NR 1 MLG BRAKE ASSY REPLACED IAW MM 32-41-08.
